# SDR 95FDEA01516

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Lightning Strike
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR HAS MULTIPLE LIGHTNING STRIKES ALONG LOWER OUTER SKIN.  REPAIRED 10 AREAS OF LIGHTNING STRIKES ALONG OUTER SKIN OF FWD CARGO DOOR LOWER, BS 560 TO 620  3.23 INCHES UP FROM BOTTOM OF DOOR, PER FEDEX SRM 52-00-2, 52-00-3 AND 53-30-3.
